eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Vancomycin hydrochloride cause Tinnitus?

Summary: Tinnitus is found among people who take Vancomycin hydrochloride, especially for people who are female, 60+ old, have been taking the drug for 6 - 12 months, also take medication Insulin, and have Clostridial infection.

We study 2,337 people who have side effects while taking Vancomycin hydrochloride from FDA and social media. Among them, 8 have Tinnitus. Find out below who they are, when they have Tinnitus and more.

You are not alone: join a mobile support group for people who take Vancomycin hydrochloride and have Tinnitus >>>

 

 

 

 

Vancomycin hydrochloride

Vancomycin hydrochloride has active ingredients of vancomycin hydrochloride. It is often used in mrsa infection. (latest outcomes from 2,405 Vancomycin hydrochloride users)

Tinnitus

Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,173 Tinnitus patients)

On Jan, 7, 2015: 2,335 people reported to have side effects when taking Vancomycin hydrochloride. Among them, 8 people (0.34%) have Tinnitus.

Trend of Tinnitus in Vancomycin hydrochloride reports

Time on Vancomycin hydrochloride when people have Tinnitus * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tinnitus50.00%0.00%50.00%0.00%0.00%0.00%0.00%

Gender of people who have Tinnitus when taking Vancomycin hydrochloride * :

FemaleMale
Tinnitus53.85%46.15%

Age of people who have Tinnitus when taking Vancomycin hydrochloride * :

0-12-910-1920-2930-3940-4950-5960+
Tinnitus0.00%30.77%0.00%0.00%0.00%7.69%0.00%61.54%

Severity of Tinnitus when taking Vancomycin hydrochloride ** :

n/a

How people recovered from Tinnitus ** :

n/a

Top conditions involved for these people * :

  1. Clostridial infection (4 people, 50.00%)
  2. Pneumonia staphylococcal (1 people, 12.50%)

Top co-used drugs for these people * :

  1. Insulin (5 people, 62.50%)
  2. Loratadine (5 people, 62.50%)
  3. Bactrim (5 people, 62.50%)
  4. Solu-medrol (4 people, 50.00%)
  5. Leucovorin calcium (4 people, 50.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tinnitus while taking Vancomycin Hydrochloride?

You are not alone! Join a mobile support group:
- support group for people who take Vancomycin hydrochloride and have Tinnitus
- support group for people who take Vancomycin hydrochloride
- support group for people who have Tinnitus

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Vancomycin hydrochloride, Tinnitus

You may be interested at these reviews (Write a review):

  • Cdifficile treatment
    I had drug (cipro) induced cdifficile for three and a half years and was hospitalized 3 times and went through absolute hell until my Dr. finally agreed to do a fecal transplant. Even then the first transfer done via a lower bowel infusion didnt work. Two weeks after the first one he did a full colonoscopy transfer going up as high as my appendix and that one worked immediatly and I have had no furthur bowel problems, no diarrea at all and its' now been well over a year. I took every type of cdiff drug imaginable prior to that. I had to stay on Vancomyicin all the time or I would be spending all my time going back and forth to the john 20 or 30 times a day. I was so ill that I could bearly keep my head up. I couldnt eat without an urgent bathroom trip. I had to wear Depends all the time, my skin was raw and sore from constant wiping. I was given Tinture of Morphine to slow me down. That helped some. My veins collapsed from all the test shots and from the many pints of saline to keep me hydrated. My heart stopped from a lowering of my potassium level and I had to get a pacemaker to control my heart rate. I spent a fortune on the drugs,some costing as much as $1200.00 a month, more than I make working and working was rough. I would have to go to the restroom so often and I work outside where there were frequently no facilities. I would have to bring a complete change of clothes and a disinfecting kit with me to cleanup the restroom. I washed my hands raw. You cant leave that for someone else or they might get sick too as it is highly infectious. Hospitals are not that meticulous either. I once had to go to a Long Island Hospital that failed the precautions test miserably. They assigned me to a room with another patient whose family wanted to eat their meals in our shared room and then use the bathroom. I pitched a fit on them and told them no way were they going to eat in that room or use the bathroom. I can't imagine what that hospital was thinking. Anyway you get the idea....3 years of expensive treatment and all I needed was some healthy donor poop and someone willing to mix it up in a blender and put it in syringe and put it up the wassoo and I was done. Dont let them give you all the expensive treatment if you have a resistant case of cdiff, insist on the fecal transplant right off, you will be very glad you did. The donor should be someone in your family, preferably someone young with lots of good flora for digestion. Someone without other gut problems...they need to test them too. Bring it in the afternoon before and Bingo,you will be back on track the next day. I am open to answer questions or be tested orhelp with anything else you might want to know, just ask me.
  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
  • Still ill after several years (1 response)
    I became ill several years ago.
    It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.

    After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
    My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.

More reviews for: Vancomycin hydrochloride, Tinnitus

Comments from related studies:

  • From this study (4 days ago):

  • Pulsating tinnitus both ears

    Reply

  • From this study (1 week ago):

  • I was diagnosed with TMJ (causing my intermittent tinnitus of my right ear- which has decreased) and was given Zoloft for my anxiety which both my ENT, GP, and behavioral health doctor assured me was the reason for my TMJ and my intermittent tinnitus.

    Reply

  • From this study (1 week ago):

  • sore joint. fingers, ankles, knees, toes.
    Sometimes hips come out of joint and pop back in while sleeping/resting.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.